Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Head hit concrete, scan clear. Suffering from headaches, vision flickering, dizzy spells. Will it settle down?

Hello, I had a nasty fall last April. I fell on to the pavement and hit my head on the concrete, my doctor sent me for a brain scan and orbital scan, which came back clear. I have been suffering with very bad headaches and vision flickering since April, then before Christmas I have started with slight dizzy spells, on the 10th January I had a bad dizzy spell and went down and broke my left wrist in three places. My doctor has put me on Prochlorperzine for two weeks and have had a couple of mild dizzy spells since. Do you think the dizzy spells will settle down and go away along with the headaches? regards... Glynis
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
HI THANKS FOR YOUR QUERY
AS PER DISCUSSION YOUR SIGNS AFTER HEAD INJURY ARE NEITHER NORMAL NOR THEY EXPLAINED BY BYNORMAL SCAN
.YOU SHOULD HAVE MRI BRAIN TO RULED OUR ANY SUBTLE BRAIN INJURY LIKE DIFFUSE AXONAL DEGENERATION.

Diffuse axonal injury is one of the most common and important pathologic features of traumatic brain injury
It is one of the most common traumatic brain injuries. It can also occur in moderate and mild brain injury. A diffuse axonal injury falls under the category of a diffuse brain injury
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor